# SDR ASAA2018070425285

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 36,160 hours, 10,804 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9977
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 42,451 hours, 12,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, LEFT DUCT PRESSURE READ 7 PSI. GROUNDED - YES. PERFORMED PNEUMATIC HEALTH CHECK ON NR 1 ENGINE PER AMM 36-11-00-710-802 AND FOUND "PRSOV" STUCK BETWEEN OPEN AND CLOSED POSITION. REMOVED AND REPLACED PRSOV PER AMM 36-11-04-400-801 AND BLEED AIR REGULATOR PER AMM 36-11-03 PERFORMED ENGINE BLEED AIR CROSSOVER CHECK PER AMM 36-11-710-801 ALL INDICATED DUCT PRESSURES IN LIMITS.
